# SDR SWAA112178

- Difficulty date: March 27, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 29,201 hours, 17,003 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 101074
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 8Y CHECK, FOUND RT FWD LOWER SIDEWALL EMERGENCY EXIT LIGHT CONNECTOR BROKEN.  REMOVED AND REPLACED SIGN PER MM.
